# SDR CALA2013122093840

- Difficulty date: December 20, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 49,185 hours, 10,404 cycles
- Engine: Pwa PW4077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Plate
- Condition: Out Of Adjust
- Location: Sliding Window
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SLIDING WINDOW IS VERY DIFFICULT TO CLOSE ONCE OPENED.  ADJUSTED UPPER AFT SERRATED PLATE & LINK ARM.  LUBED SEAL & LATCH, LOCK FUNCTION RETURNED TO NORMAL.
